Cyclosporine and Vancomycin


ÇAYİR D., ARAZ M., FİLİK M., Erdogan M.

MOLECULAR IMAGING AND RADIONUCLIDE THERAPY, vol.26, no.3, pp.124-127, 2017 (Journal Indexed in ESCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.4274/mirt.30592
  • Title of Journal : MOLECULAR IMAGING AND RADIONUCLIDE THERAPY
  • Page Numbers: pp.124-127

Abstract

The appearance of a hot kidney on bone scintigraphy is rare and can be seen due to various factors. In our clinic, we observed hot kidney appearance in two patients to whom technetium-99m methylene diphosphonate (Tc-99m MDP) whole body scan has been performed: a young male adult at the age of 18 who was diagnosed with acute lymphocytic leukemia with a presumptive diagnosis of avascular necrosis, and a 9-year-old girl with cystitis for a pre-diagnosis of osteomyelitis. The first patient had a history of cyclosporine usage and the second patient was being treated with amikacin + vancomycin. To the best of our knowledge, we present the first cases where hot-kidney appearance on Tc-99m MDP whole body scan due to the use of cyclosporin and amikacin + vancomycin is demonstrated.